# SDR SWAA2024061902878

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 55,901 hours, 30,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR BRACKET ON RIGHT SIDE LOOSE.<[01] ADJUSTED FWD SERVICE DOOR ESCAPE SLIDE GIRT BAR RETAINER CLIPS PER AMM 25-66-01.
